The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (915 KB) | Metadata | Table of Contents | ZAA summary
Volume 4, Issue 3, 1985, pp. 215–224
DOI: 10.4171/ZAA/147

Published online: 1985-06-30

Das Poincarésche Randsteuerproblem bei elliptischen Differentialgleichungen zweiter Ordnung

Dieter Oestreich[1]

(1) Hochschule für Technik und Wirtschaft Dresden, Germany

There are considered the Poincaré boundary control problem for elliptic differential equations of second order and a mixed Riemann-Hilbert control problem with generalized analytic functions, where the control occurs non-linearly in the coefficients of the boundary condition or the differential equation too. Existence theorems are proved for these problems with integral cost functions, constraints and additional conditions.

No keywords available for this article.

Oestreich Dieter: Das Poincarésche Randsteuerproblem bei elliptischen Differentialgleichungen zweiter Ordnung. Z. Anal. Anwend. 4 (1985), 215-224. doi: 10.4171/ZAA/147